Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Getting headache while on 100 mg of lamictal twice daily for seizures

I am 21 and for the past 2 months I have been getting really dizzy and have had really bad headaches to the point where I have to go to my room shut all the lights out and lay down before I pass out or start vomiting everywhere I don t know whether it is the medication I am on 100 mg of lamictal twice daily for seizures my mother had the same issue but she never went to a doctor to find out what it was help wanted.
Asked On : Thu, 22 Sep 2011
Answers:  3 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello.welcome.Your problem looks to be probably MIGRAINE.You must consult neurologist for the diagnosis and treatment of your problem.Good luck.
Answered: Sat, 24 Sep 2011
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
IT SEEMS YOU ARE SUFFERING FROM EXTREME DEPRESSION AND MIGRAINE.
KINDLY DO NOT FEAR FROM VISITING A QUALIFIED PSYCHIATRIST ,THE PROBLEM GETS GENERALLY GOOD RESPONSE IF TREATED EARLY,IF YOU AVOID TREATMENT YOU COULD SUFFER SERIOUSLY,KINDLY CONVIENCE YOUR MOTHER TOO THAT GOING TO A DOCTOR IS SAFER THAN KEEP SUFFERING.
Answered: Thu, 22 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.It seems you are having severe migraine.I advice you to contact a neurologist for both your seizures and headache problem.Good luck.
Answered: Thu, 22 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor